Log in

I forgot my password

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


put on another pill

View previous topic View next topic Go down

put on another pill

Post  Sebby (Admin) on Sat Feb 27, 2010 8:50 pm

Finally got 2 c the gynaecologist I found understanding again. I will call him dr O. He put me on cerezette mini pill previously but I found it did not help the pain and made me very dry. He stil thinks its a hormone problem so has now put me on the combined pill. I'm not really sure if he is on the right track as in dr glazers book it does not seem 2 focus on oral hormone treatment. Anyway dr O said that if this doesn't work then he will refer me 2 the doctor who runs a specialist vulval clinic in my local hospital. So I guess I wait and see if the pill works. I still live in hope.
avatar
Sebby (Admin)
Admin

Posts : 750
Join date : 2009-12-03
Age : 36
Location : London UK

View user profile http://vulvodyniasupport.forumotion.net

Back to top Go down

Re: put on another pill

Post  Meg on Sun Feb 28, 2010 12:08 pm

Hi Sebby,

Thanks for your reply to my other post. Im keen to get involved here, so I'll try and post as things change (or don't!).

With regards to your new pill, I'd be interested to know how this works out for you. Although I've not heard much to suggest a real link, I've sometimes wondered how contraception or hormonal intervention might affect vuvlodynia. I've got the Implanon implant (due for removal in July, although I think I'm going to have it removed sooner as my periods have been so irregular over the last few months).

I was finally prescribed the Amiltriptline only after I saw a specialist in Vulva disorders at the local hospital, and she did seem to be a lot more familiar with the condition than any of the other doctors I'd seen before that. Fingers crossed it seems to be helping so far.

Good luck with your new pill. Smile

Meg xx

Meg

Posts : 2
Join date : 2010-02-27
Location : Leicester, UK

View user profile

Back to top Go down

Re: put on another pill

Post  Sebby (Admin) on Sun Feb 28, 2010 6:37 pm

Thanks for replying to my post. I will keep you updated on how it works. I have also been invited to a conference by Dr Glazer on Biofeedback treatment for vulvodynia on 8th March so will post on how that goes and what I learn. I just hope I understand it! good luck with your treatment. Sebby. Xxx
avatar
Sebby (Admin)
Admin

Posts : 750
Join date : 2009-12-03
Age : 36
Location : London UK

View user profile http://vulvodyniasupport.forumotion.net

Back to top Go down

Re: put on another pill

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum